# SDR MJYA20250613003

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N467TW
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 44,296 hours, 41,087 cycles
- Engine: Pwa JT8D17A
- Engine time: 40,398 hours, 29,237 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17A
- Part serial: 709500
- Condition: Damaged
- Part time: 40,398 hours, 29,327 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

112000 LBS TAKEOFF, FLAPS 1, V1=144 VR=147 V2=153, RIGHT SEAT TAKEOFF. AFTER NORMAL START AND TAXI OUT FROM WILSON AIR CENTER TO RUNWAY 18L WE PROCEEDED TO TAKE THE RUNWAY AS CLEARED. ROLL OUT WAS NORMAL WITH NORMAL ENGINE SPOOL UP TO STABILIZE ENGINE PARAMETERS, PROCEEDED TO ADVANCE THROTTLES TO TAKE OFF POWER (2.13 EPR). ACCELERATION WAS NORMAL AND CONTINUED. AT APPROXIMATELY 130 KIAS A LOUD BANG WAS HEARD ON THE RIGHT SIDE OF THE AIRCRAFT; AN ABORTED TAKE OFF WAS EXECUTED AND PROCEEDED BACK. THE ATC TOWER REPORTED DEBRIS ON THE RUNWAY.  THE FLIGHT ATTENDANTS REPORTED A FLAME COMING FROM THE RIGHT ENGINE AT ABOUT THE TIME OF THE "BANG".  INITIAL VISUAL INSPECTION DOES NOT SHOW DAMAGE TO INLET FAN BLADES, TURBINE BLADES IN EXHAUST AREA SHOW MAJOR DAMAGE.
